# SDR REXA2022100200775

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 35,861 hours, 24,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMERGENCY EXIT LIGHT BURNED OUT. AT LEFT AFT EMERGENCY EXIT DOOR.   R&R EMERGENCY EXIT LIGHT IAW 33-51-15 P/N OFF/ON 8GH005123-06 OPS CHECK GOOD
